# SDR 0101011154

- Difficulty date: March 16, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N154US
- Make and model: Doug DC-10-40
- Aircraft serial: 46763
- Aircraft time: 72,261 hours, 29,594 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, LEFT AFT CABIN READING LIGHTS WERE FLASHING.  FLASHING STOPPED AFTER RESETTING READING LIGHT AND CALL LIGHT CIRCUIT BREAKERS BUT FLIGHT ATTENDANT NOTED ELECTRICAL SMOKE.  AIRCRAFT RETURNED TO THE GATE WITHOUT INCIDENT.  REPLACED OVERHEAD DECODER AT SEAT 36AB.
